MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY WALLSTENT¿ RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - GALWAY WALLSTENT¿ RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00569720
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device remains implanted and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2018 that a wallstent biliary rx partially covered stent was implanted to treat a 6 cm malignant stricture in the common bile duct during an endoscopic retrograde cholangiopancreatography with stent placement procedure performed on (b)(6) 2018.Reportedly, the patients anatomy was very tight and was dilated prior to stent placement.According to the complainant, during the procedure, the stent was able to be deployed.However, when the stent was viewed by the physician following deployment it was noted that the end of the stent was not 0.5 to 1 cm outside the common bile duct as intended.The stent positioning marker had been noted to be correct prior to full deployment.The stent remained implanted to complete the procedure.There were no patient complications reported as a result of this event.The patient¿s condition at the conclusion of the procedure was reported to be stable.

Brand Name
WALLSTENT¿ RX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7648696
Report Number3005099803-2018-02112
Device Sequence Number1652339
Product Code FGE
UDI-Device Identifier08714729296928
UDI-Public08714729296928
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K012752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2019
Device Model NumberM00569720
Device Catalogue Number6972
Device Lot Number21401052
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2018
Initial Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR